Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

Immersed spheres in CP^2 and S^2 x S^2

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: A.I. Suciu

Editorial: Mathematische Zeitschrift, 196 (1), p.51-57, 1987.

Rezumat:

If M is a compact, connected, simply-connected, smooth 4-manifold, and gamma is a class in H_2(M; Z), define d_gamma to be the minimum number of double points of immersed spheres representing gamma. We use a theorem of S. K. Donaldson to provide lower bounds for d_gamma, for gamma certain homology classes in rational surfaces.

Cuvinte cheie: Four-manifolds, immersed spheres, intersection form

URL: http://www.springerlink.com/content/gg5677l137p214h3/